MAUDE Adverse Event Report: ZimVie US Corp LLC IMPL TAPERED SCR-V MTX 3.7MM 3.5MM 11.5MM; Dental Implant

ZimVie US Corp LLC IMPL TAPERED SCR-V MTX 3.7MM 3.5MM 11.5MM; Dental Implant
Catalog Number TSVB11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930)
Date of Event 05/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implants at tooth sites #5 and #6 were removed due to infection and the presence of an abscess.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).\ \ a4: patient weight unknown / not provided.\ d6: d6a.If implanted, unknown.\ d10.Concomitant medical products \ tsx37b10, tsx implant, 3.7mmd, 10mml lot 2120017931.\ g4: premarket identification k013227 \ \ a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
IMPL TAPERED SCR-V MTX 3.7MM 3.5MM 11.5MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50647711
Report Number0001038806-2026-04695
Device Sequence Number21417437
Product Code DZE
UDI-Device Identifier00889024019515
UDI-Public(01)00889024019515(17)290930(10)1289105
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSVB11
Device Lot Number1289105
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dental Implant See H10 Narrative
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale